# SDR CALA2016112100954

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 56,573 hours, 19,649 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Partial Deploy
- Location: R1 Door
- Part time: 26,846 hours, 9,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PARTIALLY DEPLOYED. REMOVED AND REPLACED R1 DOOR SLIDE IAW MM 25-66-01-400-804.
